Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 343, n° 7
pages 483-486 (octobre 2006)
Doi : 10.1016/j.crma.2006.09.012
Received : 3 Mars 2006 ;  accepted : 5 September 2006
Prescribing the scalar curvature on three dimensional spheres
Courbure scalaire prescrite sur la sphère de dimension trois
 

Wael Abdelhedi
Département de mathématiques, faculté des sciences de Sfax, route Soukra, 3018 Sfax, Tunisia 

Abstract

By topological arguments, we set sufficient hypotheses for a given function K , on the unit sphere  , to be the scalar curvature of a metric conformal to g . To cite this article: W. Abdelhedi, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.
Résumé

Par des arguments topologiques, on met en évidence des hypothèses suffisantes pour quʼune fonction K , donnée sur la sphère  , soit la courbure scalaire dʼune métrique conforme à g . Pour citer cet article : W. Abdelhedi, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.


© 2006  Académie des sciences@@#104156@@